MathSciNet Relay Station
MathSciNet bibliographic data
MR975127 (90a:58187) 58G30 (35J60)
Li, Yi; Ni, Wei-Ming On conformal scalar curvature equations in ${\bf R}\sp n$. Duke Math. J. 57 (1988), no. 3, 895–924.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement